Depersonalization Support Forum banner
1 - 11 of 11 Posts

·
Registered
Joined
·
935 Posts
Discussion Starter · #1 ·
I this kind of question will spark a lively debate on meds but I just need some advice please from anyone on how to deal with withdrawal symptoms. I know Sleeping Beauty went through hell with Effexor so if you have any advice on how to cope with this god awful feeling I would be very appreciative.
I went out last night for a 'sending off' party for two friends who are going travelling. Drank too much. (For a change) Felt ok this morning, bit shaky, had toast, drove to my appointment (i measure houses) and then basically had to leave as fast as possible, pull over into a layby, vomit violently, came home, have continued to vomit violently, shake uncontrollably, totally dizzy and spaced out, banging headache and flu-like symptoms. Realised that last night I forgot ONE dose of Effexor and now I can't take it bcos I keep being sick.
I feel SO sick its unbelievable. What on earth can I do? I can't stop shaking.
 
G

·
go to drugstore and buy some Dramamine (an over the counter anti-seasickness pill). It will NOT make you feel odd or dp or anything remotely like that - the abosolute worst it MIGHT do is make you sleepy. It should stop the nausea
 
G

·
Understand completely the withdrawal problems....

I am currently on Paxil 10 mg since 4 days, (went from 15 to 10), and already, I feel very agressive, angry, sad at unexpected moments, and I feel more depressed. The zaps will come after...

Hope my NEW med will help me to cope! :(

I am with all people on withdrawal :(

C xxx
 

·
Registered
Joined
·
935 Posts
Discussion Starter · #4 ·
I have metoclopramide - an anti -emetic/nausea - in my bathroom cabinet - it was prescribed for myself when I had to take erythromicin which i used to be allergic to and made me vomit loads (but have to take it as allergic to penicillin -its the lesser of two evils). It's still in date, do you reckon it's ok to take with effexor? it only says dont take with anti-psychotics. i cant get to the pharmacy until i stop vomiting or at least shaking bcos i have to drive. im trapped!
 

·
Registered
Joined
·
935 Posts
Discussion Starter · #6 ·
ahhhhhhhhh relief

i have not been sick for over an hour now! have kept some efexor down too.

that was horrible. when i taper off this drug i am going to take it soooo slowly

thanks guys
 

·
Registered
Joined
·
167 Posts
I went from 225 mg Effexor XR down to 10 mg of Celexa (switch) and had the most intensely horrible withdrawal for months. Only after downing 2 mg of Klonopin a day did I get the beast under control. That is one nasty drug.

Please don't ask me about the psych's logic in all of this.
 

·
Registered
Joined
·
1,722 Posts
Cannot stress enough, as you said, go slow, go slow, go slow.

It's still not a bed of roses but it is tolerable.

Strength to you, g-funk.

terri
 

·
Registered
Joined
·
967 Posts
effexor is alot like klonopin in that its very difficult to get off of because of withdrawl. like dreamer said go vewwy vewwy slowly. and for god sakes dont you dare EVER miss a dose! good lord i know what youre going through. just thinking about it makes me go.. EEEEEEEEEWWWWWWWWWWWWW!!!!!!!! :?

disclaimer.. there are meds out there that dont have nasty withdrawl. and some people dont experience the same withdrawl and effects.
 

·
Registered
Joined
·
2,803 Posts
Yeah, I've never had any trouble stopping any form of drug, be it benzo or SSRI, cold turky, but I've been weaning myself of Effexor for about a month now, and I must say I do feel a little peculiar. Fuzzy/electric shock buzzing shit, numbess. Nothing too heavy, but a pain in the butt anyway. Never had any problems whatsoever on Cipramil or Diazepam.
 

·
Registered
Joined
·
73 Posts
Go really slow. It took me about 2-3months to wean off 75mg........im back on them now of course.

Im hoping to go off them again soon so i wish you all the luck in the world cause those side-effects aint funny at all. :wink:
 
1 - 11 of 11 Posts
Top